Our expert says:
Complementary Therapies Forum
This patient could well be very acidic “metabolically” genly but excaserbatted by prolonged cortisone use...High acidity levels will lead to increased histamine levels and thereby increased allergy reactions as in excess mucous release , inflammation and asthma.
I would suggest modifying the diet : Cut out processed refined wheat products as white bread, pastries , cakes, biscuits, etc. Eliminate sugars, cola’s and dairy 85% of the time. Do not have oranges and naartjies. These foods cause acidity. (drinking sufficient water with fresh lemon is also helpful in de-toxing and alkalanizing)
I would alkalanize the body with a supplement called Cell Essential(MSM) or any of the ALKALANIZING Powders.
I would remedy with PEGASUS HISTAMINE COMP 30C (Homeopathic anti-histamine) and PEGASUS BRONCHIAL RELIEF 30C (Homeopathic bronchodilator and chest “Strengthener”). These can be introduced in conjunction with the patients allopathic medication and they may find they’re able to eventually use less of the allopathic drugs.(An asthmatic patient must NEVER suddenly discontinue their medication!)
These 2 remedies would be taken alternatively half hourly apart for 3 doses of each, then hourly apart for a further 3 doses of each and finally two hourly apart until relief of the asthma symptoms are substantial. Thereafter one dose of each per day as maintenance for 2 weeks to achieve a major “shift” of the condition.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.